MathSciNet Relay Station
MathSciNet bibliographic data
MR1740992 20E26 (20F67 57M07)
Gitik, Rita Doubles of groups and hyperbolic LERF 3-manifolds. Ann. of Math. (2) 150 (1999), no. 3, 775–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement